Mathematical Research Letters

Volume 21 (2014)

Number 6

Stable cohomology of polyvector fields

Pages: 1501 – 1530

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n6.a16

Author

Thomas Willwacher (Institute of Mathematics, University of Zurich, Switzerland, )

Abstract

We show that the stable cohomology of the algebraic polyvector fields on $\mathbb{R}^n$, with values in the adjoint representation is the symmetric product space on the cohomology of M. Kontsevich’s graph complex, up to some known classes.

Keywords

formality, deformation quantization

Full Text (PDF format)